# SDR SWAA2025022689889

- Difficulty date: January 26, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT 2025-81597 <[01].  REPLACED GUSSET LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 143A7902 SHEET: 256 REV: B. SEE INDIVIDUAL SIGNOFFS BELOW; [02] REPLACED GUSSET LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG: 143A7902 SHEET: 256 REV: B. SEE INDIVIDUAL SIGNOFFS BELOW.
